# SDR 96ZZZX3172

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495LF
- Make and model: Bolkms BO105S
- Aircraft serial: S645
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 066040310111
- Condition: Defective
- Location: Cockpit
- Component: KLN90A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOWS RECEIVER HARDWARE ERROR CODE 0200.  REPAIR AS NECESSARY.
